# SDR 2DYA20210702005

- Difficulty date: June 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N706KW
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 69,840 hours, 30,442 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING LEADING EDGE LOWER INNER SKIN SPLICE PLATE CORROSION DAMAGE AROUND STA. WS.642-6682. PERFORMED MAJOR REPAIR "A "AT LEFT WING LEADING EDGE LOWER INNER SKIN SPLICE PLATE CORROSION DAMAGE AROUND STA. WS.642-6682. IAW EO #20210440 DATED 5/29/21 DRAWING #ED-6443 AND FAA 8110-3 DATED 6/28/21 REF. N/R 0116. THE REVELANT DETAILS OF THESE IMPORTANT REPAIRS ARE FILED OIN THIS STATION UNDER W/O #7010-0010-2021.
